- This topic is empty.
- You must be logged in to reply to this topic.
I have been screened for Chiari and have a small herniation 4 mm. My question. Is in forums I regularly see MRIs that look like mine. The Benadryl and mast cell meds have helped me tremendously with my headaches (thank you Dr. Diana!) are headaches like mine causing swelling in the brain or drainage system that make Chiari symptoms? Or is the low lying tonsils causing the problem? We know allergic reactions cause swelling right?
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross